RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1976 Volume 27, Number 1, Pages 67–80 (Mi tmf3305)

This article is cited in 4 papers

Two-particle resonances and singularities of the $(2\to 3)$ scattering amplitude

A. I. Baz', S. P. Merkur'ev


Abstract: A study is made of the analytic properties of the scattering amplitude for reactions with the formation of three particles in the final state under the assumption that the two-particle subsystems have resonance states. It is shown that on the unphysical sheet with respect to the energies of the relative motions of the pairs, the amplitude has pole and logarithmic singularities.

Received: 06.06.1975


 English version:
Theoretical and Mathematical Physics, 1976, 27:1, 336–345


© Steklov Math. Inst. of RAS, 2025